Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An integral inequality


Author: Dallas Banks
Journal: Proc. Amer. Math. Soc. 14 (1963), 823-828
MSC: Primary 26.70; Secondary 28.00
MathSciNet review: 0153806
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70, 28.00

Retrieve articles in all journals with MSC: 26.70, 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153806-8
PII: S 0002-9939(1963)0153806-8
Article copyright: © Copyright 1963 American Mathematical Society